Volume 55, Number 1, January-February 2021
|Page(s)||283 - 299|
|Published online||18 February 2021|
Further results on a space-time FOSLS formulation of parabolic PDEs
Korteweg-de Vries (KdV) Institute for Mathematics, University of Amsterdam, P.O. Box 94248, 1090 GE, Amsterdam, The Netherlands
* Corresponding author: firstname.lastname@example.org
Accepted: 8 December 2020
In [2019, Space-time least-squares finite elements for parabolic equations, arXiv:1911.01942] by Führer and Karkulik, well-posedness of a space-time First-Order System Least-Squares formulation of the heat equation was proven. In the present work, this result is generalized to general second order parabolic PDEs with possibly inhomogenoeus boundary conditions, and plain convergence of a standard adaptive finite element method driven by the least-squares estimator is demonstrated. The proof of the latter easily extends to a large class of least-squares formulations.
Mathematics Subject Classification: 35K20 / 65M12 / 65M15 / 65M60
Key words: Parabolic PDEs / boundary conditions / space-time FOSLS / convergence of adaptive algorithm
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.